# SDR DALA2025041502921

- Difficulty date: April 15, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 77,210 hours, 10,079 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 HFEC INSPECTION OF STRINGER AT TORSION BOX RUN-OUT AT DOOR 3, RH STR14 AT FR53.8 INTERNAL FOUND CRACK LENGTH APPROXIMATELY 4MM. CORRECTIVE ACTION: REPAIRED PER ERA 625170-14 REV ORIGINAL. (0914064)
